Article

Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    5 0 0 0


Comptes Rendus Mathématique
Volume 354, n° 11
pages 1119-1123 (novembre 2016)
Doi : 10.1016/j.crma.2016.10.012
Received : 20 June 2016 ;  accepted : 14 October 2016
The infinite differentiability of the speed for excited random walks
La vitesse d'une marche aléatoire excitée est infiniment différentiable
 

Cong-Dan Pham
 Duy Tan University, Da Nang, Viet Nam 

Abstract

We prove that the speed of the excited random walk is infinitely differentiable with respect to the bias parameter in   for the dimension  .

The full text of this article is available in PDF format.
Résumé

Nous montrons que la vitesse d'une marche aléatoire excitée sur  ,  , est infiniment différentiable par rapport au paramètre de biais dans  .

The full text of this article is available in PDF format.


© 2016  Académie des sciences@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline